Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 20, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Nov 26, 2025, 11:12 AM CST for Willacy County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 26, 2025, 11:12 AM CST (17:12 UTC)
- Expired
- Nov 26, 2025, 1:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Willacy County, TX
The radar
The Brownsville radar (KBRO), 50 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 5.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1817 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
083
WGUS54 KBRO 261712
FFWBRO
TXC489-261945-
/O.NEW.KBRO.FF.W.0020.251126T1712Z-251126T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1112 AM CST Wed Nov 26 2025
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
Southeastern Willacy County in deep south Texas...
* Until 145 PM CST.
* At 1112 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Arroyo City, Porfirio, Santa Monica, Willamar and Los Coyotes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2635 9739 2638 9739 2638 9737 2641 9738
2636 9743 2633 9744 2634 9747 2633 9747
2634 9749 2633 9751 2633 9752 2632 9753
2631 9759 2632 9768 2639 9770 2648 9760
2651 9738 2636 9730 2636 9735
FLASH FLOOD...RADAR INDICATED
$$
55-MM2 follow-up statements
724
WGUS74 KBRO 261849
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
1249 PM CST Wed Nov 26 2025
TXC489-261945-
/O.CON.KBRO.FF.W.0020.000000T0000Z-251126T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Willacy TX-
1249 PM CST Wed Nov 26 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CST THIS
AFTERNOON FOR SOUTHEASTERN WILLACY COUNTY...
At 1249 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Arroyo City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2635 9739 2638 9739 2637 9738 2638 9737
2641 9738 2640 9739 2639 9740 2636 9743
2633 9744 2634 9747 2633 9747 2634 9749
2633 9751 2633 9757 2648 9760 2651 9738
2636 9730 2636 9735
FLASH FLOOD...RADAR INDICATED
$$
55-MM664
WGUS74 KBRO 261935
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
135 PM CST Wed Nov 26 2025
TXC489-261945-
/O.EXP.KBRO.FF.W.0020.000000T0000Z-251126T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Willacy TX-
135 PM CST Wed Nov 26 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 145 PM CST THIS AFTERNOON FOR
SOUTHEASTERN WILLACY COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 2635 9739 2638 9739 2637 9738 2638 9737
2641 9738 2640 9739 2639 9740 2636 9743
2633 9744 2634 9747 2633 9747 2634 9749
2633 9751 2633 9757 2648 9760 2651 9738
2636 9730 2636 9735
$$
55-MMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 26, 5:11 AM CST, 6 hours 1 minute earlier. Its key messages:
- Updated at 509 AM CST Wed Nov 26 2025 * Dangerous surf and some tidal run-up at the beach expected Wednesday afternoon. * Difficult boating conditions arrive Wednesday for Laguna Madre and the Gulf, continuing over the Gulf into Wednesday night. * Some welcome rain (showers and storms) late tonight and Wednesday along a front. Marginal (Level 1 of 5) Risk for severe thunderstorms tonight into Wednesday (large hail greatest threat). * Marginal (Level 1 of 4) Risk for Excessive rainfall tonight into Wednesday across Deep South Texas. Heavy rain resulting in localized nuisance flooding is possible. * Stronger front could arrive early Sunday with much cooler temperatures and dangerous surf/boating conditions returning.
Area forecast discussion, Nov 26, 5:11 AM CST, 6 hours 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
511 AM CST Wed Nov 26 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 509 AM CST Wed Nov 26 2025
* Dangerous surf and some tidal run-up at the beach expected
Wednesday afternoon.
* Difficult boating conditions arrive Wednesday for Laguna Madre
and the Gulf, continuing over the Gulf into Wednesday night.
* Some welcome rain (showers and storms) late tonight and
Wednesday along a front. Marginal (Level 1 of 5) Risk for severe
thunderstorms tonight into Wednesday (large hail greatest
threat).
* Marginal (Level 1 of 4) Risk for Excessive rainfall tonight
into Wednesday across Deep South Texas. Heavy rain resulting in
localized nuisance flooding is possible.
* Stronger front could arrive early Sunday with much cooler
temperatures and dangerous surf/boating conditions returning.
&&
.DISCUSSION...
Issued at 1040 PM CST Tue Nov 25 2025
Drastic changes to the weather pattern that includes notably cooler
temperatures, multiple coastal/marine hazards, and much needed
rainfall in the form of showers and thunderstorms (some of which can
be strong to severe) are expected to take place within the next 12
hours across Deep South Texas and the Rio Grande Valley.
The latest sfc MSAS analysis showed the well advertised frontal
boundary draped over Brush Country (i.e. Starr, Jim Hogg, and Brooks
County) this evening with a strong to severe thunderstorm cell
tracking over northwestern Zapata into south-central Webb County.
Tonight through Wednesday: Through tonight, expect for shower and
thunderstorm coverage to increase across Deep South Texas and the
Rio Grande Valley as the aforementioned frontal boundary continues
to gradually work its way southward into northeastern Mexico.
Despite some capping per the 00z BRO sounding and weak flow aloft,
mixed-layer (MLCAPE) values up to 1,500 J/kg and 0-6km bulk shear
values between 30-40 kts will support a conditional threat for
severe thunderstorms through tonight and into Wednesday morning with
the main threat being large hail. The Storm Prediction Center (SPC)
has placed all of Deep South Texas under a Marginal (Level 1 of 5)
Risk for severe thunderstorms through tonight and into Wednesday
morning. Heavy rainfall and the risk for some ponding/nuisance
flooding will also be a concern as these storms are slow movers with
highly efficient rainfall rates. The combination of rainfall
chances, increased cloud coverage, and the fropa will result in a
notable airmass change on Wednesday. Despite returning to near
seasonable levels, temperatures on Wednesday will be 10-20F
degrees cooler than on Tuesday with projected highs in the 70s
most places to lower 80s across Cameron County.
An enhanced pressure gradient associated with the frontal boundary
will result in strong northeast winds with speeds as high as 25 mph
and higher gusts developing after daybreak on Wednesday. These winds
will result in hazardous coastal/marine conditions on Wednesday (see
MARINE SECTION).
Wednesday night through Saturday night: By Wednesday evening/night,
any lingering showers should have come to an end with winds also
becoming lighter leaving behind a pleasantly cooler night.
Overnight low temps are progged to be in the 50s most locations
to the 60s across Cameron County and areas along the coast. Dry,
tranquil, and notably cooler weather will persist through Friday
with highs in the 70s to lower 80s. Winds will shift out of the
southeast on Friday marking the onset of warm air advection (WAA)
into the region. That said, Saturday will feature highs returning
into the 80s across the region. The warmer than normal
temperatures will be brief, however, as another cold front
approaches from the north Saturday-Saturday night.
Saturday night through Wednesday: Saturday night into Sunday,
forecast models are suggesting another cold front will sweep through
Deep South Texas. Highs on Sunday will be near normal levels and
notably cooler from Saturday. As cold air advection continues to
build/increase over the region, some of the coldest air of the
season is set to arrive Sunday night through Tuesday night. Sunday
night, overnight lows are expected to fall into the 40s across the
Ranchlands to the 50s along the Rio Grande Valley. Widespread 40s
are expected Monday and Tuesday nights. Highs in the 60s are
expected to take place Monday and Tuesday. By Wednesday, east-
southeast flow will potentially begins the process of warmer air
advecting into the region. Stratiform rain showers associated with
the marine layer are also possible Saturday night through Tuesday
especially areas closer to the coast.
&&
.AVIATION...
(12Z TAFS)
Issued at 509 AM CST Wed Nov 26 2025
The cold front is working south from the ranchlands into the Rio
Grande Valley this morning, with an increasing chance of showers
and isolated thunderstorms. By late morning, the chance of rain
diminishes and northeasterly winds increase, becoming breezy to
windy into the evening. MVFR ceilings may persist into the early
evening before improving from west to east tonight.
&&
.MARINE...
Issued at 1040 PM CST Tue Nov 25 2025
Hazardous marine conditions are expected to develop on Wednesday
in response to an enhanced pressure gradient associated with a
passing frontal boundary. Small Craft Advisory (SCA) conditions
are expected on Wednesday into Wednesday night over the Laguna
Madre and Gulf Waters. Small Craft Exercise Caution (SCEC)
conditons are expected thereafter (Wednesday night into Thursday).
Thursday night into Friday, marine conditions are expected to
deteriorate once again with SCA conditions developing are early
as Friday evening ahead of a second cold front. Hazardous marine
conditions are expected to continue through Sunday. Marine
conditions could then begin to improve Monday through Wednesday of
next week.
&&
.CLIMATE...
Issued at 1229 PM CST Tue Nov 25 2025
The record/near record heat of the past week has pushed nearly all
RGV locations into the top five warmest Novembers on record
through the 24th. Those rankings may rise a bit higher after today
(25th). With day/night averages only expected to drop close to the
long-term normals, if not a touch above, Wednesday through Friday
- and another 10 degree above average number for Saturday - we're
locking in on another top-ten warmest finish for everyone when
we count the numbers at the end of November. Sunday's now
expected cool-down won't be enough to flip the script.
Here are the rankings, and departure from the top, for available
locations (with minimal missing data) through the 24th:
Brownsville (since 1878): 76.3 degrees, #2, -0.8 degrees from #1
McAllen (since 1941): 76.9 degrees, #2, -1.1 degrees from #1
Harlingen (since 1912): 73.2 degrees, #6, -1.2 degrees from #1
Weslaco (since 1914): 74.6 degrees, #3, -1.3 degrees from #1
RGC (since 1897)*: 73.9 degrees, #4, -2.9 degrees from #1
&&
.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE 79 66 78 66 / 80 20 10 0
HARLINGEN 78 59 78 61 / 70 10 0 0
MCALLEN 78 61 78 64 / 60 10 0 0
RIO GRANDE CITY 76 56 76 61 / 60 0 0 10
SOUTH PADRE ISLAND 79 72 76 71 / 80 20 10 0
BAYVIEW/PORT ISABEL 79 65 78 66 / 70 10 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through late tonight for TXZ451-454-455.
High Surf Advisory from 9 AM this morning to 8 PM CST this
evening for TXZ451-454-455.
GM...Small Craft Advisory until midnight CST tonight for GMZ130-132-
135-150-155-170-175.
&&
SHORT TERM...23-Evbuoma
LONG TERM....23-Evbuoma
AVIATION...56-HallmanIn the hours before
Special weather statement, Nov 26, 6:17 AM CST, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Brownsville TX
617 AM CST Wed Nov 26 2025
TXZ248-252-261300-
Zapata TX-Starr TX-
617 AM CST Wed Nov 26 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL STARR AND
SOUTHEASTERN ZAPATA COUNTIES THROUGH 700 AM CST...
At 616 AM CST, Doppler radar was tracking a strong thunderstorm near
New Falcon, or near Lopeno, moving northeast at 40 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Lopeno, New Falcon, Falcon Dam, Morales-Sanchez, Salineno, Falcon
Heights, and Falcon State Park.
This includes US Highway 83 between mile markers 780 and 798.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Falcon Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 2682 9910 2656 9893 2650 9911 2652 9913
2653 9916 2654 9917 2657 9917 2662 9918
2666 9920 2669 9921 2671 9921
TIME...MOT...LOC 1216Z 224DEG 34KT 2664 9916
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
64-KatzThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 8:26 PM CST | Special Weather Statement | BRO | Zapata | 49 min |
| Nov 25, 8:43 PM CST | Severe Thunderstorm Warning | BRO | Zapata | 47 min |
| Nov 26, 12:39 AM CST | Small Craft Advisory | BRO | 23 hr | |
| Nov 26, 12:45 AM CST | Rip Current Statement | BRO | Cameron, Kenedy, Willacy | 29 hr |
| Nov 26, 12:45 AM CST | High Surf Advisory | BRO | Cameron, Kenedy, Willacy | 19 hr |
| Nov 26, 2:28 AM CST | Special Weather Statement | BRO | Jim Hogg | 47 min |
| Nov 26, 3:06 AM CST | Special Weather Statement | BRO | Brooks | 39 min |
| Nov 26, 6:17 AM CST | Special Weather Statement | BRO | Starr | 43 min |
| Nov 26, 6:33 AM CST | Areal Flood Advisory | BRO | Hidalgo, Starr | 117 min |
| Nov 26, 6:39 AM CST | Severe Thunderstorm Warning | BRO | Zapata | 13 min |
| Nov 26, 7:41 AM CST | Flash Flood Warning | BRO | Zapata | 3 hr |
| Nov 26, 7:49 AM CST | Special Marine Warning | BRO | 26 min | |
| Nov 26, 8:28 AM CST | Special Marine Warning | BRO | 32 min | |
| Nov 26, 9:00 AM CST | Special Marine Warning | BRO | ||
| Nov 26, 9:00 AM CST | Special Marine Warning | BRO | 45 min | |
| Nov 26, 9:22 AM CST | Special Marine Warning | BRO | 23 min | |
| Nov 26, 10:46 AM CST | Areal Flood Advisory | BRO | Willacy | 26 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.